# SDR CKSA97159

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Cap
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION NR 3 PYLON UPPER OUTBOARD SPAR CAP CRACKED AT STA YIP230.  INSTALLED REPAIR TO UPPER OUTBOARD SPAR CAP IAW AIA SKETCH AIA/E/2519 EA 97-013.  CORROSION TASK CARD NUMBER 83-1-0551.  NON-ROUTINE TASK CARD NUMBER 93406.
